# SDR SIMA200230308

- Difficulty date: October 9, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19L WAS FOUND TO BE CHAFED AFT OF FRAME 52.  BLENDED CHAFED AREA.  PERFORMED AND EDDY CURRENT OF THE AREA WITH NO DEFECTS NOTED.  FABRICATED TWO DOUBLERS AND FOUR SHIMS.  REPAIR DONE IAW EMB 145 GST-2966/02, AEAI ETN 53-020, EMB 145 SRM (145/1142, CHAPTER 53, REV 19, 53-24-02, AND STANDARD SRM PRACTICES.  (M)
